# SDR 2007UALA02975

- Difficulty date: August 2, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 43,111 hours, 15,528 cycles
- Engine: Iae V2527A5
- Engine time: 34,712 hours, 12,559 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO NR 2 ENGINE STALL WITH OIL FILTER CLOG LIGHT AND ECAM MESSAGE.   09-07-07    ENGINE FAILED IN SERVICE.  THE CORRECTIVE ACTION WAS REPLACEMENT OF THE ENGINE.  AS FOR THE SPECIFICS OF THE ENGINE FAILURE, IT HAS BEEN TRACED TO THE FAILURE OF THE NR 3 BEARING. REPLACED ENGINE.
